Oh man Lindsay,
That is horrible. I hate being in the hospital for any amount of time. I hope the copaxone is better for you. I have never heard of that with the Avonex. It just does not sound like a good match for you. Keep us posted. I so want to know what your doc says about all this and the potential switch. Good luck.
Love and prayers,
Ugh! I’m so sorry this happened Lindsay, and I hope the Copaxone works out for you! Please do let us know how your doc appt goes.
thanks for the posts. I will def let you all know how it goes on friday. I appreciate the support!
Good morning, I know that everyone is different - and can only relate to my own experiences, however I have been on Copaxone for almost 6 months now, and have had no side effects at all. The only thing that I do get from time to time is some swelling at the injections site, but it is minor.
What I like about the Copaxone is the lack of flu like side effects. It does indicate that immediately after injection, if you are going to get a reaction, you might get a bit of anxiety, and a bit tighness in the chest, but does not occur very often, and may never occur at all. From what I have read and from what I have heard, if you do experience this kind of reaction, it only last for about 10-15 minutes.
Good luck on your venture with Copaxone - and another note, the support that you get when you are on Copaxone (Shared Solutions) is tremendous. They sent a MS nurse to my house when I started to ensure I had a full understanding of the injections and how to administer them, and provided me with travel kits, auto injectors, and the works. It was very much appreciated.
Have a nice day,